# SDR COMA0260399

- Difficulty date: July 6, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 398 hours, 3,520 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341931
- Part serial: 0515
- Condition: Corroded
- Location: Crew Escape Hatc
- Part time: 3,980 hours, 3,520 cycles
- Component: Crew Escape Hatch, Cndair, CL601R
- Component part number: 6003300117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK INSPECTION, MECHANIC FOUND THAT THE OUTER HANDLE OF THE CREW ESCAPE HATCH WOULD NOT UNLOCK PROPERLY ALLOWING THE HANDLE TO EXTEND AND ROTATE.THE HANDLE WAS REMOVED FROM THE CREW ESCAPE HATCH AND WAS REPLACED WITH A SERVICEABLE UNIT IN ACCORDANCE WITH CRJ STRUCTURE REPAIR MANUAL 51-42-06.
